# SDR CA980416017

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 1183890051
- Condition: Stuck
- Location: Fuel System
- Part time: 3,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN REPLACING A FIREWALL FUEL SHUT-OFF VALVE, IT WAS FOUND THAT THE VALVE LEVER COULD CONTACT THE FUEL FILTER SUPPORT BRACKET WHEN IN THE CLOSED POSITION.  IN THIS STATE, THE VALVE LEVER COULD NOT RETURN TO THE OPEN POSITION.  PART TC:  4,140.
